# SDR HNAA2009072300227

- Difficulty date: July 19, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 34,526 hours, 40,817 cycles
- Engine: Pwa PW123
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8210286
- Part serial: 2170
- Condition: Weak
- Location: Nr 1 Engine
- Part time: 24,584 hours, 3,280 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENG WILL NOT GO ABOVE 86 PERCENT TRQ ON TAKEOFF.  REMOVED AND REINSTALLED ORIGINAL MFC S/N C31224V, REMOVED AND REPLACED FUEL PUMP IAW 73-00-01R S/N 2170.
